Volume 26, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hilbert schemes and $y$–ification of Khovanov–Rozansky homology

Eugene Gorsky and Matthew Hogancamp

Geometry & Topology 26 (2022) 587–678
Abstract

We define a deformation of the triply graded Khovanov–Rozansky homology of a link L depending on a choice of parameters yc for each component of L, which satisfies link-splitting properties similar to the Batson–Seed invariant. Keeping the yc as formal variables yields a link homology valued in triply graded modules over [xc,yc]cπ0(L). We conjecture that this invariant restores the missing Q TQ1 symmetry of the triply graded Khovanov–Rozansky homology, and in addition satisfies a number of predictions coming from a conjectural connection with Hilbert schemes of points in the plane. We compute this invariant for all positive powers of the full twist and match it to the family of ideals appearing in Haiman’s description of the isospectral Hilbert scheme.

Keywords
Khovanov–Rozansky homology, Soergel bimodules, Hilbert schemes
Mathematical Subject Classification 2010
Primary: 14C05, 57M27
References
Publication
Received: 7 January 2020
Revised: 12 February 2021
Accepted: 10 April 2021
Published: 15 June 2022
Proposed: Ciprian Manolescu
Seconded: Paul Seidel, Richard P Thomas
Authors
Eugene Gorsky
Department of Mathematics
University of California, Davis
Davis, CA
United States
Matthew Hogancamp
Department of Mathematics
Northeastern University
Boston, MA
United States